BibTeX record journals/ejc/Chiaselotti02

download as .bib file

@article{DBLP:journals/ejc/Chiaselotti02,
  author    = {Giampiero Chiaselotti},
  title     = {On a Problem Concerning the Weight Functions},
  journal   = {Eur. J. Comb.},
  volume    = {23},
  number    = {1},
  pages     = {15--22},
  year      = {2002},
  url       = {https://doi.org/10.1006/eujc.2000.0470},
  doi       = {10.1006/eujc.2000.0470},
  timestamp = {Fri, 12 Feb 2021 13:41:29 +0100},
  biburl    = {https://dblp.org/rec/journals/ejc/Chiaselotti02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics